# SDR 99T64R460EWA

- Difficulty date: December 10, 1999
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 234064401
- Condition: Cracked
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, GROUND PNEUMATIC CONNECTION HAS LEAK IN DUCT UPSTREAM OF COUPLING.  STOP DRILLED CRACK.  NDT CONFIRMED CRACK HAD BEEN STOPPED.  WELDED CRACK IAW MIL-STD-2219. NDT WELD NO FLAWS FOUND PER EO NR 99-186 WITH APPROVED 8110-3 DATED 10/06/99.  (M)
